Please use this identifier to cite or link to this item: https://oar.tib.eu/jspui/handle/123456789/3043
Files in This Item:
File SizeFormat 
755830741.pdf226,96 kBAdobe PDFView/Open
Title: A Widder's type theorem for the heat equation with nonlocal diffusion
Authors: Barrios, BegoñaPeral, IreneoSoria, FernandoValdinoci, Enrico
Issue Date: 2013
Published in: Preprint / Weierstraß-Institut für Angewandte Analysis und Stochastik , Volume 1798, ISSN 0946-8633
Publisher: Berlin : Weierstraß-Institut für Angewandte Analysis und Stochastik
Abstract: I
Keywords: Heat equation; fractional Laplacian; trace of strong solutions; uniqueness of non-negative solutions.
DDC: 510
License: This document may be downloaded, read, stored and printed for your own use within the limits of § 53 UrhG but it may not be distributed via the internet or passed on to external parties.
Dieses Dokument darf im Rahmen von § 53 UrhG zum eigenen Gebrauch kostenfrei heruntergeladen, gelesen, gespeichert und ausgedruckt, aber nicht im Internet bereitgestellt oder an Außenstehende weitergegeben werden.
Appears in Collections:Mathematik



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.